MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE
Catalog Number 309571
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 3ml ll w/ndl 23x1 rb experienced cracking and leakage.The following information was provided by the initial reporter: material no.: 309571, batch no.: 9056847.It was reported one syringe cracked and leaked.
 
Additional Manufacturer Narrative
Investigation: one 3ml syringe in an opened blister pack from batch #9056847 (p/n 309571) was received and evaluated.It was observed there was a lengthwise crack in the barrel extending from the 1/2ml to the 1 1/2ml marking.There were also some dried white fluid droplets present on the inside and outside of the barrel and on the plunger rod.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Potential root cause for the damaged barrel defect is associated with the assembly process.
 
Event or Problem Description
It was reported that the syringe 3ml ll w/ndl 23x1 rb experienced cracking and leakage.The following information was provided by the initial reporter: material no.: 309571 batch no.: 9056847.It was reported one syringe cracked and leaked.

Brand Name
SYRINGE 3ML LL W/NDL 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8593414
Report Number1213809-2019-00518
Device Sequence Number2192920
Product Code FMF
UDI-Device Identifier30382903095712
UDI-Public30382903095712
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Catalogue Number309571
Device Lot Number9056847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;